# SDR AU000280

- Difficulty date: January 8, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 20551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLOOR SUPPORT STRAP LOCATED AT STN 99 IN AREA OF THE AFT LOCKER CORRODED ON FORE AND AFT SIDES.
